Alert archive / North Carolina / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 173, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Aug 7, 2018, 11:21 PM EDT for 4 counties in North Carolina. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2018, 11:21 PM EDT (03:21 UTC)
- Expired
- Aug 7, 2018, 11:53 PM EDT
- In force
- 32 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Chatham County, NC, Montgomery County, NC, Moore County, NC, Randolph County, NC
The radar
The Raleigh/Durham radar (KRAX), 117 km from the middle of the area, began a volume at 03:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 3.4 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1000 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 1213 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
701 WUUS52 KRAH 080321 SVRRAH NCC037-123-125-151-080415- /O.NEW.KRAH.SV.W.0173.180808T0321Z-180808T0415Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Raleigh NC 1121 PM EDT TUE AUG 7 2018 The National Weather Service in Raleigh has issued a * Severe Thunderstorm Warning for... Northwestern Moore County in central North Carolina... Northeastern Montgomery County in central North Carolina... Southeastern Randolph County in central North Carolina... Southwestern Chatham County in central North Carolina... * Until 1215 AM EDT * At 1121 PM EDT, a severe thunderstorm was located over Seagrove, or 7 miles southwest of North Carolina Zoo, moving east at 15 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Troy, Biscoe, Seagrove, Robbins, Star, Candor, Steeds, Seven Lakes, Harpers Crossroads and Highfalls. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Straight line winds can blow down trees, power lines, and damage mobile homes and other buildings. Seek shelter in a sturdy structure until the storm has passed. Stay away from windows as flying debris generated by damaging winds can be deadly. Torrential rainfall is occurring with this storm, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3541 7997 3560 7984 3560 7940 3520 7961 TIME...MOT...LOC 0321Z 290DEG 13KT 3553 7982 HAIL...0.75IN WIND...60MPH $$ MORROW
3 follow-up statements
044
WWUS52 KRAH 080337
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
1137 PM EDT TUE AUG 7 2018
NCC123-080347-
/O.CAN.KRAH.SV.W.0173.000000T0000Z-180808T0415Z/
Montgomery NC-
1137 PM EDT TUE AUG 7 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MONTGOMERY COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3558 7970 3560 7940 3520 7961 3530 7971
3551 7977
TIME...MOT...LOC 0337Z 290DEG 13KT 3551 7975
$$
NCC037-125-151-080415-
/O.CON.KRAH.SV.W.0173.000000T0000Z-180808T0415Z/
Moore NC-Randolph NC-Chatham NC-
1137 PM EDT TUE AUG 7 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM EDT
FOR NORTHWESTERN MOORE...SOUTHEASTERN RANDOLPH AND SOUTHWESTERN
CHATHAM COUNTIES...
At 1137 PM EDT, a severe thunderstorm was located over Seagrove, or 7
miles south of North Carolina Zoo, moving east at 15 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Robbins, Harpers Crossroads, Highfalls, Eagle Springs and Seven
Lakes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3558 7970 3560 7940 3520 7961 3530 7971
3551 7977
TIME...MOT...LOC 0337Z 290DEG 13KT 3551 7975
HAIL...0.75IN
WIND...60MPH
$$
MORROW337
WWUS52 KRAH 080344
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
1144 PM EDT TUE AUG 7 2018
NCC151-080353-
/O.CAN.KRAH.SV.W.0173.000000T0000Z-180808T0415Z/
Randolph NC-
1144 PM EDT TUE AUG 7 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RANDOLPH COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has weakenedand
moved out of the county. Therefore, the warning has been cancelled.
LAT...LON 3547 7966 3551 7962 3552 7955 3559 7955
3560 7940 3528 7958 3536 7970
TIME...MOT...LOC 0343Z 290DEG 13KT 3550 7972
$$
NCC037-125-080415-
/O.CON.KRAH.SV.W.0173.000000T0000Z-180808T0415Z/
Moore NC-Chatham NC-
1144 PM EDT TUE AUG 7 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM EDT
FOR NORTHWESTERN MOORE AND SOUTHWESTERN CHATHAM COUNTIES...
At 1143 PM EDT, a severe thunderstorm was located near Seagrove, or 8
miles south of North Carolina Zoo, moving east at 15 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Robbins, Harpers Crossroads, Highfalls and Seven Lakes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3547 7966 3551 7962 3552 7955 3559 7955
3560 7940 3528 7958 3536 7970
TIME...MOT...LOC 0343Z 290DEG 13KT 3550 7972
HAIL...0.75IN
WIND...60MPH
$$
MORROW623
WWUS52 KRAH 080353
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
1153 PM EDT TUE AUG 7 2018
NCC037-125-080403-
/O.CAN.KRAH.SV.W.0173.000000T0000Z-180808T0415Z/
Moore NC-Chatham NC-
1153 PM EDT TUE AUG 7 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MOORE AND
SOUTHWESTERN CHATHAM COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled. However heavy rain is
still possible with this thunderstorm.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Raleigh.
LAT...LON 3547 7966 3551 7962 3552 7955 3559 7955
3560 7940 3528 7958 3536 7970
TIME...MOT...LOC 0351Z 290DEG 13KT 3549 7968
$$
MORROWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 9:18 PM EDT, 2 hours 3 minutes earlier.
Area forecast discussion, Aug 7, 9:18 PM EDT, 2 hours 3 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 918 PM EDT Tue Aug 7 2018 .SYNOPSIS... A surface trough will linger across central NC until a weak cold front approaches from the west late Thursday. && .NEAR TERM /THROUGH TONIGHT/... As of 918 PM Tuesday... Thunderstorms have been driven by outflows from earlier storms moving SE across the northern Piedmont. MLCapes, even at 900 PM local time ranged in the 1500 J/KG to 2000 J/KG along the intersection of the surface trough and outflow boundary. This boundary extended from SW to NE across the Piedmont, moving very slowly SE. There is developing CINH over the SW and W Piedmont and Foothills where the nighttime cooling stabilization has begun. Interestingly, the IR satellite data indicated a rapid expansion of 68-70 below zero (very cold cloud tops) over Yadkin/Surry/Stokes Counties and over Vance County recently. We should have an additional hour or two of marginally severe thunderstorms before they weaken just before midnight or so. Some additional development is possible, especially in the Triad region as there was still some surface moisture convergence of high PW's in the 1.7 to 1.8 range directed into the surface trough and outflows. Only isolated storms expected around Laurinburg and Raeford through midnight, otherwise a minimum of POP in the south and east. Partly cloudy in general expected overnight with lows in the 70s. && .SHORT TERM /WEDNESDAY AND WEDNESDAY NIGHT/... As of 310 PM Tuesday... Copy and paste today's forecast in for Wednesday. The piedmont trough will remain in place over the area. Primarily diurnal convection with coverage similar to today, mainly along differential heating boundaries. Pwats in the 1.5-2.0 range will also persist. The upper level trough will start to push the ridge south late Wednesday into Wednesday night, with increasing warm, moist advection into central NC. With the majority of convection holding off until later in the evening, expect highs to reach the low to mid 90s, resulting in heat indices in the 100-103 range along and east of I-85. Overnight lows also similar to to night, low to mid 70s. && .LONG TERM /THURSDAY THROUGH TUESDAY/... As of 215 PM TUESDAY... Longer range forecast remains on track with a steady rise in diurnal convection coverage, along with a gradual decrease in daytime heating potential through the period. A surface lee-side trough will remain across the area through the end of the workweek before finally becoming washed out by a shortwave likely to stall a front across region by Friday morning. In the upper-levels, an amplifying trough over the Great Lakes and Northeast will become more prominent late in the period before transitioning into more of a cutoff upper low early next work-week. Most of Thursday looks to be relatively dry ahead of the front which is likely to enter and stall across central NC primarily after sunset. Can't rule out an airmass thunderstorm and/or pre-frontal trough-initiated storm, but signals remain relatively sparse thanks to an utter lack of forcing. Some residual showers/storms will likely spill east of the Appalachians with the front after sunset, absorbing what's left of the instability before dying out near the Triangle overnight Thursday/pre-dawn Friday. Southerly/southwesterly flow becomes better established over the weekend, giving the potential for more widespread shower/storm development, especially in the Saturday through Monday time frame. Guidance suggests drier air moving into the region on Tuesday. && .AVIATION /00Z WEDNESDAY THROUGH SUNDAY/... As of 830 PM Tuesday... 24 Hour TAF Period: Expect mostly VFR conditions through the TAF period with short wave ridging over the area helping to limit the usual afternoon/evening tstm activity over central NC through the 24 hour TAF period. However, lingering isolated to scattered showers and storms may affect KRDU and possibly KINT/KGSO through around 04Z or so this evening. Isolated to scattered late day/evening showers and storms will again be possible Wednesday as well, with the best chance across the far NW Piedmont. Otherwise, outside of possibly some patchy sub-VFR visbys at KRWI, VFR conditions are expected. Outlook: A typical summer pattern is expected, featuring mainly afternoon/evening showers and tstms each day with patchy morning fog possible, mainly where showers/tstms occurred the day before. Right now it appears that the coverage of shower/tstm activity will increase over the weekend, with perhaps a more prolonged period of sub-VFR conditions possible then. && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...PWB/CBL NEAR TERM...Badgett/KC SHORT TERM...KC LONG TERM...JJM/Franklin AVIATION...BSD/NP
Hazardous weather outlook, Aug 7, 11:10 PM EDT, 11 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 1110 PM EDT Tue Aug 7 2018 NCZ007>011-026>028-042-043-078-089-090315- Person-Granville-Vance-Warren-Halifax-Franklin-Nash-Edgecombe- Johnston-Wilson-Wayne-Sampson- 1110 PM EDT Tue Aug 7 2018 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ021>025-038>041-073>077-083>086-088-090315- Forsyth-Guilford-Alamance-Orange-Durham-Davidson-Randolph-Chatham- Wake-Stanly-Montgomery-Moore-Lee-Harnett-Anson-Richmond-Scotland- Hoke-Cumberland- 1110 PM EDT Tue Aug 7 2018 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Tonight. Strong showers and thunderstorms will produce isolated damaging wind gusts and locally heavy rainfall. This could lead flash flooding. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Aug 7, 10:21 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1021 PM EDT TUE AUG 7 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0943 PM TSTM WND DMG 3 WNW MCLEANSVILLE 36.13N 79.71W
08/07/2018 GUILFORD NC 911 CALL CENTER
TREE DOWN ON RANKIN MILL RD AND HINES CHAPEL
RD.
&&
JFDSpecial weather statement, Aug 7, 10:26 PM EDT, 55 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1026 PM EDT TUE AUG 7 2018
NCZ073-074-080315-
Stanly NC-Montgomery NC-
1026 PM EDT TUE AUG 7 2018
...A STRONG THUNDERSTORM WILL AFFECT MONTGOMERY AND STANLY COUNTIES
UNTIL 1115 PM EDT...
At 1025 PM EDT, Doppler radar was tracking a strong thunderstorm over
Plyler, or near Albemarle, moving east at 25 mph.
Wind gusts up to 50 mph will be possible with this storm.
Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.
Locations impacted include...
Albemarle, Troy, Badin Lake, Plyler, Locust, Norwood, Badin, Oakboro,
Stanfield and Mount Gilead.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3526 8046 3544 8033 3551 7985 3551 7979
3518 7982 3518 7985 3516 7989 3517 8011
3519 8011 3519 8013 3517 8013 3518 8024
3521 8025 3518 8031 3519 8049
TIME...MOT...LOC 0225Z 270DEG 24KT 3533 8029
77Special weather statement, Aug 7, 11:11 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1111 PM EDT TUE AUG 7 2018
NCZ024-025-040-041-076-077-080400-
Lee NC-Chatham NC-Durham NC-Harnett NC-Wake NC-Orange NC-
1111 PM EDT TUE AUG 7 2018
...THUNDERSTORMS WITH VERY HEAVY RAIN AND FREQUENT LIGHTNING FROM
CHAPEL HILL TO JORDAN LAKE AND SANFORD... MOVING EAST INTO THE
WESTERN PART OF THE TRIANGLE AREA...
At 1106 PM EDT, Doppler radar indicated a line of thunderstorms
extending from Chapel Hill and Carrboro south to near Sanford,
moving east at 20 mph.
Frequent lightning, very heavy rain for 20 to 30 minutes, and wind
gusts to 40 mph are expected with these storms.
Locations impacted include...
Durham, Morrisville, Chapel Hill, Raleigh-Durham
International Airport, Sanford, Pittsboro, Raven Rock and Carrboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3609 7881 3607 7878 3608 7869 3601 7850
3587 7828 3582 7826 3571 7847 3552 7871
3549 7866 3542 7860 3529 7920 3531 7919
3535 7927 3540 7929 3546 7935 3584 7929
3585 7924 3593 7926 3614 7893 3614 7880
TIME...MOT...LOC 0306Z 249DEG 17KT 3587 7915
PWBSpecial weather statement, Aug 7, 11:16 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1116 PM EDT TUE AUG 7 2018
NCZ039-074-075-080415-
Randolph NC-Moore NC-Montgomery NC-
1116 PM EDT TUE AUG 7 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MOORE...CENTRAL
MONTGOMERY AND SOUTHEASTERN RANDOLPH COUNTIES UNTIL 1215 AM EDT...
At 1116 PM EDT, Doppler radar was tracking a strong thunderstorm near
Seagrove, or 8 miles southwest of North Carolina Zoo, moving east at
15 mph.
Wind gusts up to 50 mph, heavy rainfall, and frequent lightning will
be possible with this storm.
Locations impacted include...
Troy, Biscoe, Seagrove, Robbins, Star, Candor, Steeds, Highfalls,
Eagle Springs and Seven Lakes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3561 7985 3556 7955 3551 7956 3552 7946
3519 7966 3535 7997 3541 7998
TIME...MOT...LOC 0316Z 290DEG 13KT 3553 7986
MORROWLocal storm report, Aug 7, 11:17 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1117 PM EDT TUE AUG 7 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1022 PM TSTM WND DMG 1 SE RAMSEUR 35.72N 79.64W
08/07/2018 RANDOLPH NC 911 CALL CENTER
TREE DOWN AT NC-22 S AND STOUT ACRES RD.
&&
JFDLocal storm report, Aug 7, 11:20 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1120 PM EDT TUE AUG 7 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1017 PM TSTM WND DMG 1 S ASHEBORO 35.70N 79.81W
08/07/2018 RANDOLPH NC 911 CALL CENTER
TREE DOWN ON GLENWOOD RD AND E KIVETT ST IN
ASHEBORO.
&&
JFDThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 8:16 PM EDT | Special Weather Statement | RAH | Randolph | 44 min |
| Aug 7, 8:36 PM EDT | Severe Thunderstorm Warning | RAH | Granville, Vance | 39 min |
| Aug 7, 9:26 PM EDT | Severe Thunderstorm Warning | RAH | Forsyth, Guilford | 64 min |
| Aug 7, 9:32 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Vance, Warren | 25 min |
| Aug 7, 9:47 PM EDT | Special Weather Statement | RAH | Davidson, Randolph | 58 min |
| Aug 7, 10:09 PM EDT | Areal Flood Advisory | RAH | Randolph | 3 hr |
| Aug 7, 10:11 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Chatham, Guilford, Randolph | 64 min |
| Aug 7, 10:12 PM EDT | Flash Flood Warning | RAH | Randolph | 3 hr |
| Aug 7, 10:26 PM EDT | Special Weather Statement | RAH | Montgomery, Stanly | 49 min |
| Aug 7, 11:11 PM EDT | Special Weather Statement | RAH | Chatham, Durham, Harnett, Lee, Wake | 49 min |
| Aug 7, 11:16 PM EDT | Special Weather Statement | RAH | Montgomery | 59 min |
| Aug 7, 11:56 PM EDT | Special Weather Statement | RAH | Moore | 49 min |
| Aug 7, 11:58 PM EDT | Special Weather Statement | RAH | Wake | 62 min |
| Aug 8, 12:21 AM EDT | Special Weather Statement | RAH | Harnett, Lee | 39 min |
| Aug 8, 12:32 AM EDT | Special Weather Statement | RAH | Wilson | 28 min |
| Aug 8, 12:37 AM EDT | Special Weather Statement | RAH | Cumberland | 53 min |
| Aug 8, 12:47 AM EDT | Special Weather Statement | RAH | Harnett | 28 min |
| Aug 8, 12:50 AM EDT | Severe Thunderstorm Warning | RAH | Johnston, Wayne, Wilson | 29 min |
| Aug 8, 1:00 AM EDT | Special Weather Statement | RAH | Cumberland | 60 min |
| Aug 8, 2:19 AM EDT | Special Weather Statement | RAH | Bladen | 56 min |
| Aug 8, 2:33 PM EDT | Special Weather Statement | RAH | Forsyth | 57 min |
| Aug 8, 4:24 PM EDT | Special Weather Statement | RAH | Alamance, Durham, Orange | 66 min |
| Aug 8, 4:27 PM EDT | Special Weather Statement | RAH | Sampson | 63 min |
| Aug 8, 4:34 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Sampson | 41 min |
| Aug 8, 4:38 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Granville, Orange | 52 min |
| Aug 8, 4:54 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Guilford, Randolph | 66 min |
| Aug 8, 5:05 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Wake | 40 min |
| Aug 8, 5:11 PM EDT | Special Weather Statement | RAH | Davidson | 64 min |
| Aug 8, 5:13 PM EDT | Special Weather Statement | RAH | Forsyth | 62 min |
| Aug 8, 5:35 PM EDT | Severe Thunderstorm Warning | RAH | Forsyth | 55 min |
| Aug 8, 5:42 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Durham, Orange | 63 min |
| Aug 8, 5:51 PM EDT | Special Weather Statement | RAH | Scotland | 39 min |
| Aug 8, 6:15 PM EDT | Areal Flood Advisory | RAH | Alamance, Chatham, Durham, Orange, Randolph | 3 hr |
| Aug 8, 6:24 PM EDT | Flash Flood Warning | RAH | Chatham, Durham, Orange | 3 hr |
| Aug 8, 6:30 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Wake | 45 min |
| Aug 8, 6:39 PM EDT | Severe Thunderstorm Warning | RAH | Davidson, Forsyth, Guilford, Montgomery, Randolph, Stanly | 81 min |
| Aug 8, 7:29 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Harnett, Lee, Montgomery, Moore, Randolph | 76 min |
| Aug 8, 7:43 PM EDT | Severe Thunderstorm Warning | RAH | Harnett, Johnston | 62 min |
| Aug 8, 7:51 PM EDT | Severe Thunderstorm Warning | RAH | Anson, Hoke, Richmond, Scotland | 54 min |
| Aug 8, 7:54 PM EDT | Severe Thunderstorm Warning | RAH | Edgecombe, Halifax | 51 min |
| Aug 8, 7:57 PM EDT | Special Weather Statement | RAH | Wilson | 48 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.